Instability of the zero solution of a class of integro-differential equations
Differencialʹnye uravneniâ, Tome 24 (1988) no. 8, pp. 1443-1454
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_8_a20,
author = {V. S. Sergeev},
title = {Instability of the zero solution of a class of integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1443--1454},
year = {1988},
volume = {24},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_8_a20/}
}
V. S. Sergeev. Instability of the zero solution of a class of integro-differential equations. Differencialʹnye uravneniâ, Tome 24 (1988) no. 8, pp. 1443-1454. http://geodesic.mathdoc.fr/item/DE_1988_24_8_a20/